MENU

You are here

Publications

Export 236 results:
Filters: First Letter Of Title is S  [Clear All Filters]
2003
Bertola M. Second and third order observables of the two-matrix model. J. High Energy Phys. 2003 :062, 30 pp. (electronic).
Falqui G, Pedroni M. Separation of variables for Bi-Hamiltonian systems. Math. Phys. Anal. Geom. 6 (2003) 139-179 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1598
Morini M. Sequences of Singularly Perturbed Functionals Generating Free-Discontinuity Problems. SIAM J. Math. Anal. 35 (2003) 759-805 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3071
Sigalotti M. Single-Input Control Affine Systems: Local Regularity of Optimal Trajectories and a Geometric Controllability Problem. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/5342
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory. Adv. Theor. Math. Phys. 7 (2003) 145-204 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3041
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
2002
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Caldiroli P, Malchiodi A. Singular elliptic problems with critical growth. Comm. Partial Differential Equations 27 (2002), no. 5-6, 847-876 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1268
Ambrosetti A, Malchiodi A, Ni W-M. Solutions concentrating on spheres to symmetric singularly perturbed problems. C.R.Math.Acad.Sci. Paris 335 (2002),no.2,145-150 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1594
Panati G. Space-adiabatic Decoupling in Quantum Dynamics. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6360
Panati G, Spohn H, Teufel S. Space-adiabatic perturbation theory in quantum dynamics. Physical review letters. 2002 Jun; 88(25 Pt 1):250405 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5985
Boscain U. Stability of planar switched systems: the linear single input case. SIAM J. Control Optim. 41 (2002), no. 1, 89-112 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1529
Bianchini S, Colombo RM. On the Stability of the Standard Riemann Semigroup. P. Am. Math. Soc., 2002, 130, 1961 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1528
2001
Caldiroli P, Musina R. S^2 type parametric surfaces with prescribed mean curvature and minimal energy. In: Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Nonlinear equations : methods, models and applications (Bergamo, 2001) / Daniela Lupo, Carlo D. Pagani, Bernhard Ruf, editors. - Basel : Birkhäuser, 2003. - (Progress in nonlinear differential equations and their applications; 54). - p. 61-77. Birkhauser; 2001. Available from: http://hdl.handle.net/1963/1605
Jenssen HK, Sinestrari C. On the spreading of characteristics for non-convex conservation laws. Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 909-925 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3265
Bianchini S. Stability of L-infinity solutions for hyperbolic systems with coinciding shocks and rarefactions. Siam J. Math. Anal., 2001, 33, 959 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1523
Caldiroli P, Musina R. Stationary states for a two-dimensional singular Schrodinger equation. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8) 4 (2001), no. 3, 609-633. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1249
Agrachev AA, Gauthier J-P. On the subanalyticity of Carnot-Caratheodory distances. Ann. I. H. Poincare - An., 2001, 18, 359 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1483
Ambrosetti A, Malchiodi A. On the symmetric scalar curvature problem on S\\\\sp n. J. Differential Equations 170 (2001) 228-245 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3095

Pages

Sign in